# SDR DALA1146829853

- Difficulty date: August 2, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 808,228 hours, 81,539 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, GOT A NORMAL GEAR DOWN INDICATION.  ON SHORT FINAL, THE RIGHT GEAR RED UNSAFE LIGHT STARTED FLICKERING AND THE GREEN LIGHT FLICKERED.  CREW DECLARED AN EMERGENCY, DID A GO AROUND, AND MANUAL GEAR EXTENSION.  ON SECOND FINAL APPROACH, THE RIGHT MAIN GEAR LIGHT WENT OUT AND THE RED UNSAFE LIGHT ILLUMINATED STEADY.  CREW DID A SECOND GO AROUND AND MANUAL GEAR EXTENSION.  THE RIGHT MAIN GREEN LIGHT WENT OUT AND THE RED ABNORMAL LIGHT ILLUMINATED.  CREW COMPLETED  EMERGENCY LANDING.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOWNLOCK PROXIMITY SENSOR AND THE PSEU PER AMM.
